Skip to main content

Aparna Sharad Rege, MD

Publications

Schwartz, Fides R., Brian I. Shaw, Reginald Lerebours, Federica Vernuccio, Francesca Rigiroli, Fernando Gonzalez, Sheng Luo, et al. “Correlation of preoperative imaging characteristics with donor outcomes and operative difficulty in laparoscopic donor nephrectomy..” Am J Transplant, September 25, 2019. https://doi.org/10.1111/ajt.15608.

Full Text

Barbas, Andrew S., Martin J. Dib, Aparna S. Rege, Deepak S. Vikraman, Debra L. Sudan, Stuart J. Knechtle, and John E. Scarborough. “The Volume-outcome Relationship in Deceased Donor Kidney Transplantation and Implications for Regionalization..” Ann Surg 267, no. 6 (June 2018): 1169–72. https://doi.org/10.1097/SLA.0000000000002351.

Full Text

Vacha, Mary, Jennifer Gommer, Aparna Rege, Scott Sanoff, Debra Sudan, and Matt Harris. “Effects of Ideal Versus Total Body Weight Dosage of Rabbit Antithymocyte Globulin on Outcomes of Kidney Transplant Patients With High Immunologic Risk..” Exp Clin Transplant 14, no. 5 (October 2016): 511–17. https://doi.org/10.6002/ect.2015.0197.

Full Text

Rege, Aparna S., Victoria R. Rendell, Anurag Shrimal, Bjorn I. Engstrom, Michael J. Miller, Mustafa R. Bashir, and Todd V. Brennan. “May-Thurner syndrome complicating left-sided donor nephrectomy..” Transplantation, April 15, 2014. https://doi.org/10.1097/TP.0000000000000044.

Full Text

Reddi, D. M., A. S. Barbas, A. W. Castleberry, A. S. Rege, D. S. Vikraman, T. V. Brennan, K. V. Ravindra, et al. “Liver transplantation in an adolescent with acute liver failure from acute lymphoblastic leukemia..” Pediatr Transplant 18, no. 2 (March 2014): E57–63. https://doi.org/10.1111/petr.12221.

Full Text

Rege, A. “The surgical approach to short bowel syndrome-autologous reconstruction versus transplantation.” Viszeralmedizin: Gastrointestinal Medicine and Surgery 30, no. 3 (January 1, 2014): 179–89. https://doi.org/10.1159/000363589.

Full Text

Barbas, A. S., A. S. Rege, A. W. Castleberry, J. Gommer, M. J. Ellis, T. V. Brennan, B. H. Collins, et al. “Posterior reversible encephalopathy syndrome independently associated with tacrolimus and sirolimus after multivisceral transplantation..” Am J Transplant 13, no. 3 (March 2013): 808–10. https://doi.org/10.1111/ajt.12061.

Full Text

Pages